Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2015 | 2014 | 2007
Number of items: 3.

2015

2014

McGillen, JB; Gaffney, EA; Martin, NK; Maini, PK; (2014) A general reaction-diffusion model of acidity in cancer invasion. Journal of mathematical biology, 68 (5). pp. 1199-1224. ISSN 0303-6812 DOI: 10.1007/s00285-013-0665-7 Full text not available from this repository.

2007

Mukandavire, Z; Garira, W; (2007) Sex-structured HIV/AIDS model to analyse the effects of condom use with application to Zimbabwe. Journal of mathematical biology, 54 (5). pp. 669-99. ISSN 0303-6812 DOI: 10.1007/s00285-006-0063-5 Full text not available from this repository.

This list was generated on Sun Apr 30 21:38:10 2017 BST.